# SDR AALA20130810004

- Difficulty date: August 9, 2013
- Submitted: August 10, 2013
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- Aircraft time: 104,795 hours, 17,330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT AT SEAT 22H INOPERATIVE.  REPLACED LAMP FOR SEAT 22H ESCAPE PATH LIGHT.  OPERATIONS CHECKED NORMAL.
